MAUDE Adverse Event Report: ROI CPS, LLC REGARD; CABG A & B

ROI CPS, LLC REGARD; CABG A & B
Model Number CV00361P
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Tears were discovered in the vented bags and sometimes through to the back table cover.No harm to patient and no delay to case.

Brand Name
REGARD
Common Device Name
CABG A & B
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
MDR Report Key12159499
Report Number3014527682-2021-00013
Device Sequence Number11671371
Product Code OEZ
UDI-Device Identifier10194717107255
UDI-Public10194717107255
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCV00361P
Device Catalogue Number800208016
Device Lot Number88054P, 87219P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1